MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PROBE 9733457 PEDICLE 2.25MM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PROBE 9733457 PEDICLE 2.25MM; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pedicle probe was returned to the manufacturer for analysis.The tip of the returned probe is slightly bent.With markers attached and fully seated, the probe displays a good geometry error but a high divot error due to the bent tip.The hardware investigation found that the reported event was related to a hardware issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cervical spine.It was reported that it was difficult to register the cervical probe because it had a deformed tip.The cervical probe was used while checking the position with a normal pointer.There was no reported delay to the case.No impact on patient outcome.On 2020-feb-24, it was reported that the probe could still pass verification.

Brand Name
PROBE 9733457 PEDICLE 2.25MM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9849822
Report Number1723170-2020-00954
Device Sequence Number765244
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number150807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1